Publication
Title
Multiplier Hopf algebras of discrete type
Author
Abstract
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1999
ISSN
0021-8693
Volume/pages
214:2(1999), p. 400-417
ISI
000079685800002
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 16.06.2018
To cite this reference